# SDR SWAA2020042043335

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 27,699 hours, 12,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 LH MID CABIN EMER LIGHTS OUT IN ISLE / R&R LH BATTERY PACK M1694 IAW AMM 33-51-06 OPS CHECKS GOOD.
